DOI 10.1097/iop.0000000000001277
Periocular Manifestations of Afatinib Therapy.
Аннотация
Epidermal growth factor receptor tyrosine kinase inhibitor therapy has been increasingly employed in the treatment of a variety of tumors. The authors report the rarely documented side effect of trichiasis with the use of Afatinib in a patient with spinal chordoma and review-related literature. A 67-year-old lady was referred to the oculoplastic service with a 3-month history of ocular irritation and pain associated with blurred vision. She has a 4-year history of spinal chordoma treated with daily Afatinib 50 mg over the past 6 months. Clinical examination revealed trichomegaly and trichiasis affecting all 4 eyelids associated with blepharitis, conjunctival, and corneal abrasion on fluorescein staining. Hypertrichosis of the eyebrow bilaterally was also present. Afatinib and other epidermal growth factor receptor tyrosine kinase inhibitor-associated changes to eyelash and eyebrow hair is a result of epidermal growth factor receptor pathway activation in keratinocytes results in remodeling of the hair follicle. This results in the variation in the severity of clinical presentation of trichiasis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.